CSN Login
Members Online: 6

You are here

Cyberknife Side Effects

Amxbrm1
Posts: 3
Joined: Feb 2018

Hello, 

 I had CK for prostate cancer in November 2016. Since receiving the treatment, I have developed severe heartburn, which keeps progressing. The acid is affecting my teeth ( I had to have one pulled), and I am sure that it will only be a matter of time, before there will be more. Additionally, I am losing my ability to produce saliva, and I sometimes become nausious. My eyes are dry and burn and there is a slight numbing in my face. All of these symptoms / problems developed (and are getting progressively worse) after CK. 

During treatment, there was concern on my part about the mechanical integrity of the unit (the "head" of the device was not stationary (wiggled) after being positioned by the robotic arm). I regret that I did not address this issue with the folks providing the treatment, and I dismissed the unstable movement of the machine to excessive worry (about the cancer / treatment). Has anyone had a similar experience?

Thanks

 

 

Subscribe to Comments for "Cyberknife Side Effects"